RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1109–1114 (Mi zvmmf1143)  

This article is cited in 2 scientific papers (total in 2 papers)

Extension of the convergence domain in the Tikhonov method

A. P. Khromov, G. V. Khromova

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (890 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1067–1072

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65R20; Secondary 45B05, 65R30
Received: 25.05.2001

Citation: A. P. Khromov, G. V. Khromova, “Extension of the convergence domain in the Tikhonov method”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1109–1114; Comput. Math. Math. Phys., 42:8 (2002), 1067–1072

Citation in format AMSBIB
\Bibitem{KhrKhr02}
\by A.~P.~Khromov, G.~V.~Khromova
\paper Extension of the convergence domain in the Tikhonov method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1109--1114
\mathnet{http://mi.mathnet.ru/zvmmf1143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945832}
\zmath{https://zbmath.org/?q=an:1059.65125}
\elib{http://elibrary.ru/item.asp?id=13406224}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1067--1072


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1143
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “On the Tikhonov regularization in spaces of differentiable functions”, Comput. Math. Math. Phys., 44:4 (2004), 547–551  mathnet  mathscinet  zmath
    2. G. V. Khromova, “On the regularization of a class of integral equations of the first kind”, Comput. Math. Math. Phys., 45:10 (2005), 1743–1750  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:73
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020